Skip to Main content Skip to Navigation
Journal articles

G-NETWORKS OF UNRELIABLE NODES

Document type :
Journal articles
Complete list of metadata

https://hal.uvsq.fr/hal-01832153
Contributor : Jean-Michel Fourneau Connect in order to contact the contributor
Submitted on : Friday, July 6, 2018 - 4:03:34 PM
Last modification on : Thursday, July 8, 2021 - 1:52:28 PM

Links full text

Identifiers

Citation

Jean-Michel Fourneau. G-NETWORKS OF UNRELIABLE NODES. Probability in the Engineering and Informational Sciences, Cambridge University Press (CUP), 2016, 30 (03), pp.361 - 378. ⟨10.1017/S026996481600005X⟩. ⟨hal-01832153⟩

Share

Metrics

Record views

125